Regarding Allergy To Antibiotics?
I want to ask, what is meant by cotrimox drug allergy?
Thank you for the question.
Cotrimoxazole is an antibiotic drug that contains trimethoprim and sulfametoxazole. This drug is used mostly to treat diseases caused by bacteria, such as:
urinary tract infections gastrointestinal infections such as typhoid, dysentery respiratory infections such as bronchitis, pneumonia infections in ENT such as sinusitis, inflammation of the middle ear The administration of this drug is not recommended for people with:
allergies to one or both of the womb babies less than 2 months old anemia due to folic acid deficiency pregnant and lactating women Allergy is a reaction of our immune system as a reaction to something that is considered dangerous even though it is not. In cotimoxazole allergy means that sufferers are allergic to trimethoprim and / or sulfametoxazole.
Allergy symptoms can range from mild to severe and even risk of death. Common symptoms:
itching eyes runny nose runny coughing shortness of breath sneezing nausea, vomiting, swollen diarrhea on the face, mouth, or tongue. In severe symptoms it is also called anaphylaxis. Anaphylaxis mostly occurs due to the use of drugs in which the sufferer is allergic to the ingredients or ingredients of the drug. Not only can drugs cause anaphylaxis, there are other causes:
foods such as nuts, eggs, milk, and fruit stings of bees or wasps, painkillers, latex dust anaphylaxis have a risk of death in sufferers. Symptoms to watch out for:
Swelling of the lips and tongue difficulty swallowing tingling in the head, mouth, hands and feet abdominal pain nausea, vomiting and diarrhea shortness of breath loss of consciousness or fainting. Go to the doctor immediately if you suffer from allergies or anaphylactic shock.
The suggestions that I can give:
tell your doctor or other health worker that you are allergic to cotrimoxazole every time you are going for treatment do not buy drugs at the pharmacy without a doctor's prescription do not use drugs that contain trimethoprim or sulfametoxazole. Hopefully my explanation can answer the question.
dr. Kresnawati Wahyu Setiono